# SDR APCA2016072600001

- Difficulty date: July 26, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N36319
- Engine: Cont TSIO360EB
- Engine time: 1,200 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Condition: Broken
- Location: Nr 6 Cylinder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CYLINDER NR 6 HAD BROKEN BOTH EXHAUST ROCKER SHAFT STUDS.  HAPPENED ON SAME CYLINDER APPROXIMATELY 200 HOURS AGO ON A FACTORY CYLINDER WITH 1000 HOURS.  PUSH ROD IS NOT BENT, LIFTER DOES NOT SHOW ANY SCORING.  OUR ASSUMPTION IS THE LIFTER HYDRAULICALLY LOCKED AND PUT EXCESSIVE PRESSURE ON THE ROCKER CAUSING THE STUDS TO BREAK.
